Hail, Orange
- When
- June 19, 1:50 PM EST
- Where
- Orange County, Edgewood
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 28.500, -81.367
1 hail, 1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before the first event at Jun 19, 12:35 PM EST, 1 hour 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 135 PM EDT SUN JUN 19 2005 .DISCUSSION... TONIGHT...VORTICITY MAX ASSOCIATED WITH TROUGH MOVING ACROSS THE SOUTHEAST AND FLORIDA AND LARGE SCALE LIFT DUE TO RIGHT REAR QUADRANT OF A 250MB JET MAX MOVING OVERHEAD SHOULD ENHANCE CONVECTIVE DEVELOPMENT FIRST PART OF TONIGHT. LATEST NAM80/ETA80 TEMP FORECAST FIELD SHOWED -8C TO -9C AIR MASS AT 500MB WHICH WOULD SUPPORT AT LEAST SMALL HAIL FROM THE STRONGER AND DEEPER CONVECTIVE STORMS THAT MAY LINGER OVER FROM AFTERNOON CONVECTION. LATE AFTERNOON SEA BREEZES CONTINUING INTO EVENING HOURS ALONG THE IMMEDIATE COAST AND INTERACTING WITH THE WESTERLY FLOW SHOULD KEEP SOME STORMS LINGERING INTO THE EVENING HOURS BEFORE THEY DISSIPATE AS A PARCEL OF WEAK NEG VORTICITY MOVES ACROSS AND THE ATMOSPHERE LOSES ITS DAYTIME INSTABILITY DUE TO HEATING. NAM80 INDICATES WEAKENING SURFACE BOUNDARY PUSHING DOWN THE PENINSULA OVERNIGHT WITH WINDS SHIFTING TO AN ONSHORE DIRECTION BEHIND THE BOUNDARY. MAV AND MET MOS POPS ARE VERY CLOSE FOR TONIGHT THEREFORE DO NOT THINK ILL STRAY TOO FAR FROM THEM FOR EVENING PRECIP THEN BACK DOWN AFTER MIDNIGHT. LIGHT ONSHORE FLOW ALONG THE COAST AFTER MIDNIGHT AS BOUNDARY PUSHES DOWN THE PENINSULA WITH DRAINAGE FLOW TOWARD SUNRISE AND LIGHT NORTHERLY WINDS OVER THE INTERIOR. OVERNIGHT LOWS SHOULD NOT STRAY FAR...IF ANY AT ALL...FROM LAST NIGHTS LOWS. MON-THURS...AS HAS BEEN THE CASE OF LATE...THE 12Z GFS CONTINUES TO SUFFER FROM CONVECTIVE FEEDBACK LEADING TO SPURIOUS LOW DEVELOPMENT. WILL THEREFORE FOLLOW CLOSER TO THE NAM SOLUTION...AT LEAST THROUGH THE EARLY PART OF THE WEEK. STRENGTHENING UPPER LEVEL JET WILL ADVECT MOISTURE NORTHWARD FROM NW CARIBBEAN OVER THE NEXT COUPLE OF DAYS. HIGHEST POPS IN EC FL WILL OCCUR OVER THE SOUTHERN SECTIONS... ESPECIALLY ON MONDAY WITH OLD BOUNDARY INVIC AND HIGHER PWAT AIR ADVECTING INTO REGION. LOWER POPS HEADING NORTH MON DUE TO SOME LINGERING LOWER PWAT AIR BEHIND WEAK FRONTAL BOUNDARY...THEN AIR MASS WILL GRADUALLY MOISTEN NORTHWARD TUESDAY. CONFIDENCE NOT TOO HIGH HEADING OUT IN TIME...AS THE MEDIUM RANGE GUIDANCE HAS BEEN INCONSISTENT AND 12Z NAM IS NOW INDICATING SOME LINGERING MID LEVEL TROFFINESS INTO FRIDAY. WILL KEEP ZONES SPLIT TO INDICATE HIGHER POP VALUES SOUTH THAN NORTH THROUGH MID WEEK...THEN CONTINUE A TREND TOWARD CLIMO NORMS FOR LATTER PART OF THE WEEK. && .MARINE...MAIN CONCERN TO BOATERS AGAIN STORMS MOVING OFFSHORE FROM THE MAINLAND DURING THE LATE AFTN AND EVENING HOURS. WINDS AND SEAS RELATIVELY LOW OUTSIDE THUNDERSTORMS NEXT SEVERAL DAYS. && .AVIATION...EVENING STORMS WILL PRODUCE IFR/MVFR CONDITIONS ALONG THE COAST WITH SURFACE WIND GUSTS TO AROUND 35 KNOTS AND POSSIBLY SOME HAIL NEAR THE STRONGER CELLS. VFR CONDITIONS AFTER MIDNIGHT WITH LOCAL MVFR FOG TOWARD SUNRISE. && .PRELIMINARY POINT TEMPS/POPS... DAB 71 87 72 88 / 20 30 30 40 MCO 72 90 72 89 / 20 30 30 40 MLB 73 89 72 89 / 30 40 40 50 VRB 73 89 72 90 / 30 50 50 50 && .MLB WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...WIMMER LONG TERM....GLITTO
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OFFICE MELBOURNE FL 615 AM EDT SUN JUN 19 2005 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 192000- COASTAL VOLUSIA-COCOA BEACH TO JUPITER INLET 20 NM TO 60 NM OFFSHORE- COCOA BEACH TO JUPITER INLET OUT TO 20 NM- FLAGLER BEACH TO COCOA BEACH 20 NM TO 60 NM OFFSHORE- FLAGLER BEACH TO COCOA BEACH OUT TO 20 NM-INDIAN RIVER- INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE- ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE- 615 AM EDT SUN JUN 19 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORM IMPACT... SUFFICIENT MOISTURE AND INSTABILITY COMBINED WITH THE PRESENCE OF AN UPPER LEVEL TROUGH CENTERED JUST NORTH OF THE STATE WILL PRODUCE SCATTERED SHOWERS AND LIGHTNING STORMS ACROSS MOST OF EAST CENTRAL FLORIDA...WITH COVERAGE EXPECTED TO BE A BIT HIGHER NEAR LAKE OKEECHOBEE. WITH THE UPPER LEVELS BEING A BIT COOLER AND DRIER THAN NORMAL...A FEW STRONG TO MARGINALLY SEVERE STORMS ARE POSSIBLE WITH FREQUENT TO EXCESSIVE LIGHTNING...HAIL AND WIND GUSTS OF 50 TO 60 MPH. AN ISOLATED TORNADO IS ALSO POSSIBLE... MAINLY EAST OF THE SAINT JOHNS RIVER AS LIGHT WESTERLY WINDS WILL PREVENT THE EAST COAST SEA BREEZE FROM PUSHING INLAND MUCH FARTHER THAN THAT. ...FLOOD IMPACT... LOCAL RAINFALL AMOUNTS OF TWO TO THREE INCHES WILL BE POSSIBLE IN THE MORE INTENSE STORMS TODAY...WITH THE GREATEST THREAT ALONG AND WEST OF THE SAINT JOHNS RIVER. ...MARINE THUNDERSTORM GUST IMPACT... MARINERS SHOULD BE ON THE LOOKOUT FOR LIGHTNING STORMS APPROACHING FROM THE WEST AT 15 TO 20 MPH THIS AFTERNOON. WIND GUSTS OF 35 KNOTS OR HIGHER...HAIL AND EVEN AN ISOLATED WATERSPOUT WILL BE POSSIBLE AS THE MORE INTENSE STORMS MOVE OFFSHORE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED SHOWERS AND LIGHTNING STORMS ARE EXPECTED EACH AFTERNOON. COVERAGE AND INTENSITY OF STORMS IS EXPECTED TO BE HIGHEST MONDAY AND TUESDAY...AND MAINLY ACROSS THE SOUTHERN COUNTIES AS MOISTURE WILL REMAIN HIGHEST THERE. FROM WEDNESDAY ONWARD...HIGH PRESSURE IN THE MID TO UPPER LEVELS OF THE ATMOSPHERE WILL GRADUALLY BUILD OVER THE REGION...LIMITING STORM COVERAGE AND STRENGTH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. CRISTALDI
The Melbourne radar (KMLB), 82 km away, was scanning. The volume nearest the first event began at 18:48 UTC.
1 hail, 1 thunderstorm wind. Local standard time, as filed.
Strong thundestorm winds blew down a large oak tree in Port St. Johns.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2005Every state in 2005This day in weather historyWarnings in Florida, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5461601, 5461602.